Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

PROBABILITIES AND MATH STATISTICS (113 journals)                     

Showing 1 - 98 of 98 Journals sorted alphabetically
Advances in Statistics     Open Access   (Followers: 10)
Afrika Statistika     Open Access   (Followers: 1)
American Journal of Applied Mathematics and Statistics     Open Access   (Followers: 11)
American Journal of Mathematics and Statistics     Open Access   (Followers: 9)
Annals of Data Science     Hybrid Journal   (Followers: 14)
Annual Review of Statistics and Its Application     Full-text available via subscription   (Followers: 7)
Applied Medical Informatics     Open Access   (Followers: 11)
Asian Journal of Mathematics & Statistics     Open Access   (Followers: 8)
Asian Journal of Probability and Statistics     Open Access  
Austrian Journal of Statistics     Open Access   (Followers: 4)
Biostatistics & Epidemiology     Hybrid Journal   (Followers: 4)
Cadernos do IME : Série Estatística     Open Access  
Calcutta Statistical Association Bulletin     Hybrid Journal  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 4)
Communications in Statistics - Simulation and Computation     Hybrid Journal   (Followers: 9)
Communications in Statistics: Case Studies, Data Analysis and Applications     Hybrid Journal  
Comunicaciones en Estadística     Open Access  
Econometrics and Statistics     Hybrid Journal   (Followers: 1)
Forecasting     Open Access   (Followers: 1)
Foundations and Trends® in Optimization     Full-text available via subscription   (Followers: 3)
Frontiers in Applied Mathematics and Statistics     Open Access   (Followers: 1)
Game Theory     Open Access   (Followers: 2)
Geoinformatics & Geostatistics     Hybrid Journal   (Followers: 14)
Geomatics, Natural Hazards and Risk     Open Access   (Followers: 13)
Indonesian Journal of Applied Statistics     Open Access  
International Game Theory Review     Hybrid Journal   (Followers: 1)
International Journal of Advanced Statistics and IT&C for Economics and Life Sciences     Open Access  
International Journal of Advanced Statistics and Probability     Open Access   (Followers: 7)
International Journal of Algebra and Statistics     Open Access   (Followers: 3)
International Journal of Applied Mathematics and Statistics     Full-text available via subscription   (Followers: 3)
International Journal of Ecological Economics and Statistics     Full-text available via subscription   (Followers: 5)
International Journal of Energy and Statistics     Hybrid Journal   (Followers: 3)
International Journal of Game Theory     Hybrid Journal   (Followers: 3)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
International Journal of Multivariate Data Analysis     Hybrid Journal  
International Journal of Probability and Statistics     Open Access   (Followers: 4)
International Journal of Statistics & Economics     Full-text available via subscription   (Followers: 6)
International Journal of Statistics and Applications     Open Access   (Followers: 2)
International Journal of Statistics and Probability     Open Access   (Followers: 3)
International Journal of Statistics in Medical Research     Hybrid Journal   (Followers: 5)
International Journal of Testing     Hybrid Journal   (Followers: 1)
Iraqi Journal of Statistical Sciences     Open Access  
Japanese Journal of Statistics and Data Science     Hybrid Journal  
Journal of Biometrics & Biostatistics     Open Access   (Followers: 4)
Journal of Cost Analysis and Parametrics     Hybrid Journal   (Followers: 5)
Journal of Environmental Statistics     Open Access   (Followers: 4)
Journal of Game Theory     Open Access   (Followers: 1)
Journal of Mathematical Economics and Finance     Full-text available via subscription  
Journal of Mathematics and Statistics Studies     Open Access  
Journal of Modern Applied Statistical Methods     Open Access   (Followers: 1)
Journal of Official Statistics     Open Access   (Followers: 2)
Journal of Quantitative Economics     Hybrid Journal  
Journal of Social and Economic Statistics     Open Access  
Journal of Statistical Theory and Practice     Hybrid Journal   (Followers: 2)
Journal of Statistics and Data Science Education     Open Access   (Followers: 2)
Journal of Survey Statistics and Methodology     Hybrid Journal   (Followers: 4)
Journal of the Indian Society for Probability and Statistics     Full-text available via subscription  
Jurnal Biometrika dan Kependudukan     Open Access  
Jurnal Ekonomi Kuantitatif Terapan     Open Access  
Jurnal Sains Matematika dan Statistika     Open Access  
Lietuvos Statistikos Darbai     Open Access  
Mathematics and Statistics     Open Access   (Followers: 2)
Methods, Data, Analyses     Open Access   (Followers: 1)
METRON     Hybrid Journal   (Followers: 1)
Nepalese Journal of Statistics     Open Access  
North American Actuarial Journal     Hybrid Journal   (Followers: 1)
Open Journal of Statistics     Open Access   (Followers: 3)
Open Mathematics, Statistics and Probability Journal     Open Access  
Pakistan Journal of Statistics and Operation Research     Open Access   (Followers: 1)
Physica A: Statistical Mechanics and its Applications     Hybrid Journal   (Followers: 6)
Probability, Uncertainty and Quantitative Risk     Open Access   (Followers: 2)
Ratio Mathematica     Open Access  
Research & Reviews : Journal of Statistics     Open Access   (Followers: 3)
Revista Brasileira de Biometria     Open Access  
Revista Colombiana de Estadística     Open Access  
RMS : Research in Mathematics & Statistics     Open Access  
Romanian Statistical Review     Open Access  
Sankhya B - Applied and Interdisciplinary Statistics     Hybrid Journal  
SIAM Journal on Mathematics of Data Science     Hybrid Journal   (Followers: 1)
SIAM/ASA Journal on Uncertainty Quantification     Hybrid Journal   (Followers: 2)
Spatial Statistics     Hybrid Journal   (Followers: 2)
Sri Lankan Journal of Applied Statistics     Open Access  
Stat     Hybrid Journal   (Followers: 1)
Stata Journal     Full-text available via subscription   (Followers: 8)
Statistica     Open Access   (Followers: 6)
Statistical Analysis and Data Mining     Hybrid Journal   (Followers: 23)
Statistical Theory and Related Fields     Hybrid Journal  
Statistics and Public Policy     Open Access   (Followers: 4)
Statistics in Transition New Series : An International Journal of the Polish Statistical Association     Open Access  
Statistics Research Letters     Open Access   (Followers: 1)
Statistics, Optimization & Information Computing     Open Access   (Followers: 3)
Stats     Open Access  
Synthesis Lectures on Mathematics and Statistics     Full-text available via subscription   (Followers: 1)
Theory of Probability and its Applications     Hybrid Journal   (Followers: 2)
Theory of Probability and Mathematical Statistics     Full-text available via subscription   (Followers: 2)
Turkish Journal of Forecasting     Open Access   (Followers: 1)
VARIANSI : Journal of Statistics and Its application on Teaching and Research     Open Access  
Zeitschrift für die gesamte Versicherungswissenschaft     Hybrid Journal  

           

Similar Journals
Journal Cover
Calcutta Statistical Association Bulletin
Number of Followers: 0  
 
  Hybrid Journal Hybrid journal (It can contain Open Access articles)
ISSN (Print) 0008-0683 - ISSN (Online) 2456-6462
Published by Sage Publications Homepage  [1174 journals]
  • Partial Cyclic Solution of a 2 – (p2, p, 1) Design

    • Free pre-print version: Loading...

      Authors: Shyam Saurabh
      Abstract: Calcutta Statistical Association Bulletin, Ahead of Print.
      A partial cyclic solution of [math] design for a prime p is obtained.
      Citation: Calcutta Statistical Association Bulletin
      PubDate: 2022-05-09T08:09:07Z
      DOI: 10.1177/00080683221091366
       
  • Approximate and Exact Optimal Designs for Paired Comparison Experiments

    • Free pre-print version: Loading...

      Authors: Eric Nyarko, Kwabena Doku-Amponsah
      Abstract: Calcutta Statistical Association Bulletin, Ahead of Print.
      In this article, the problem of finding optimal paired comparison approximate and exact designs for the identification of main effects and two and three and four attribute interactions, when the alternatives are characterized by either full profiles or partial profiles, is considered. The resulting designs are also optimal under the indifference assumption of equal choice probabilities for a multinomial logit model when the choice sets are pairs.
      Citation: Calcutta Statistical Association Bulletin
      PubDate: 2022-04-07T05:58:26Z
      DOI: 10.1177/00080683221079965
       
  • Professor Uttam Bandyopadhyay: A Teacher, A Researcher, A Guardian

    • Free pre-print version: Loading...

      Authors: Atanu Biswas
      Pages: 75 - 76
      Abstract: Calcutta Statistical Association Bulletin, Volume 73, Issue 2, Page 75-76, November 2021.

      Citation: Calcutta Statistical Association Bulletin
      PubDate: 2021-12-06T06:12:39Z
      DOI: 10.1177/00080683211062662
      Issue No: Vol. 73, No. 2 (2021)
       
  • Professor Aditya Chattopadhyay

    • Free pre-print version: Loading...

      Authors: Manisha Pal
      Pages: 77 - 78
      Abstract: Calcutta Statistical Association Bulletin, Volume 73, Issue 2, Page 77-78, November 2021.

      Citation: Calcutta Statistical Association Bulletin
      PubDate: 2021-12-06T06:13:38Z
      DOI: 10.1177/00080683211062663
      Issue No: Vol. 73, No. 2 (2021)
       
  • Confidence Intervals After Variance Stabilization May Go Head-to-Head with
           Exact Confidence Intervals: A New Class of Illustrations

    • Free pre-print version: Loading...

      Authors: Nitis Mukhopadhyay
      Pages: 79 - 93
      Abstract: Calcutta Statistical Association Bulletin, Volume 73, Issue 2, Page 79-93, November 2021.
      We begin with an overview on variance stabilizing transformations (VST) along with three classical examples for completeness: the arcsine, square-root and Fisher's z-transformations (Examples 1–3). Then, we construct three new examples (Examples 4–6) of VST-based and central limit theorem (CLT)’based large-sample confidence interval methodologies. These are special examples in the sense that in each situation, we also have an exact confidence interval procedure for the parameter of interest. Tables 1–3 obtained exclusively under Examples 4–6 via exact calculations show that the VST-based (a) large-sample confidence interval methodology wins over the CLT-based large-sample confidence interval methodology, (b) confidence intervals’ exact coverage probabilities are better than or nearly same as those associated with the exact confidence intervals and (c) intervals are never wider (in the log-scale) than the CLT-based intervals across the board. A possibility of such a surprising behaviour of the VST-based confidence intervals over the exact intervals was not on our radar when we began this investigation. Indeed the VST-based inference methodologies may do extremely well, much more so than the existing literature reveals as evidenced by the new Examples 4–6.AMS subject classifications: 62E20; 62F25; 62F12
      Citation: Calcutta Statistical Association Bulletin
      PubDate: 2021-11-12T03:45:37Z
      DOI: 10.1177/00080683211051170
      Issue No: Vol. 73, No. 2 (2021)
       
  • Comparisons of Order Statistics from Heterogeneous Poisson and Geometric
           Distributions

    • Free pre-print version: Loading...

      Authors: Shovan Chowdhury, Amarjit Kundu, Surja Kanta Mishra
      Pages: 94 - 105
      Abstract: Calcutta Statistical Association Bulletin, Volume 73, Issue 2, Page 94-105, November 2021.
      In this article, we compare extreme order statistics through vector majorization arising from heterogeneous Poisson and geometric random variables. These comparisons are carried out with respect to usual stochastic ordering.AMS 2010 subject classifications: 62G30, 60E15, 60K10
      Citation: Calcutta Statistical Association Bulletin
      PubDate: 2021-11-12T04:26:34Z
      DOI: 10.1177/00080683211055894
      Issue No: Vol. 73, No. 2 (2021)
       
  • On a Class of Transmuted Distributions to Model Survival Data with a Cure
           Fraction

    • Free pre-print version: Loading...

      Authors: G. Asha, C. S. Soorya
      Pages: 106 - 126
      Abstract: Calcutta Statistical Association Bulletin, Volume 73, Issue 2, Page 106-126, November 2021.
      Modelling time to event data, when there is always a proportion of the individuals, commonly referred to as immunes who do not experience the event of interest, is of importance in many biomedical studies. Improper distributions are used to model these situations and they are generally referred to as cure rate models. In the literature, two main families of cure rate models have been proposed, namely the mixture cure models and promotion time cure models. Here we propose a new model by extending the mixture model via a generating function by considering a shifted Bernoulli distribution. This gives rise to a new class of popular distributions called the transmuted class of distributions to model survival data with a cure fraction. The properties of the proposed model are investigated and parameters estimated. The Bayesian approach to the estimation of parameters is also adopted. The complexity of the likelihood function is handled through the Metropolis-Hasting algorithm. The proposed method is illustrated with few examples using different baseline distributions. A real life data set is also analysed.AMS subject classifications: 62N02, 62F15
      Citation: Calcutta Statistical Association Bulletin
      PubDate: 2021-12-06T06:13:38Z
      DOI: 10.1177/00080683211052768
      Issue No: Vol. 73, No. 2 (2021)
       
  • R-Optimal Designs for Canonical Polynomial Models with Mixture Experiments

    • Free pre-print version: Loading...

      Authors: Mahesh Kumar Panda
      Pages: 146 - 161
      Abstract: Calcutta Statistical Association Bulletin, Volume 73, Issue 2, Page 146-161, November 2021.
      The concept of R-optimality was introduced in the literature as an alternative to the commonly used D-optimality criteria when the objective is to construct rectangular confidence regions. This present article aspires to extend the notion of R-optimality in mixture experiments. In this study, we obtain saturated R-optimal designs for quadratic canonical polynomial for[math]mixture components as well as for different forms of cubic polynomial mixture models, that is, full cubic, cubic without 3-way effect, and special cubic mixture models in three mixture components. The optimality of the proposed designs is confirmed by the equivalence theorem.AMS subject classification: 62K05
      Citation: Calcutta Statistical Association Bulletin
      PubDate: 2021-10-25T08:26:18Z
      DOI: 10.1177/00080683211038278
      Issue No: Vol. 73, No. 2 (2021)
       
  • A New Growth Rate Measure in Identifying Extended Gompertz Growth Curve
           and Development of Goodness-of-fit Test

    • Free pre-print version: Loading...

      Authors: Farhana Yeasmin, Ranadeep Daw, Bratati Chakraborty, Arindam Gupta, Sabyasachi Bhattacharya, Biman Chakraborty
      First page: 127
      Abstract: Calcutta Statistical Association Bulletin, Ahead of Print.
      Growth is a fundamental aspect of a living organism. Growth curves play an important role in explaining the complex dynamics of growth trajectories. The development of a large class of growth models provides more choices to explain complex growth dynamics. However, identifying a suitable growth curve from a broad class of growth models becomes a challenging task. Relative Growth Rate (RGR) is the most popular measure in the growth-related study. It serves many purposes in growth curve literature, including constructing any goodness-of-fit index of some growth dynamics. However, the goodness-of-fit test based on RGR is restricted to only simple growth models. This study aims to develop a new growth rate function, instantaneous maturity rate (IMR), which can play an important role in identifying growth models. We have explored that the measure has synergy in mathematical form with IMR. However, unlike the hazard rate, IMR is a random variable when the size/RGR variable is stochastic. We have derived the exact and asymptotic distribution of this measure under the Gaussian setup of both the size and RGR variables. We have constructed a goodness-of-fit test for the extended Gompertz growth model based on the instantaneous maturity rate. We have checked the performance of the test through simulation studies as well as real data.AMS 2010 subject classifications: 62Mxx, 92Bxx, 62P10
      Citation: Calcutta Statistical Association Bulletin
      PubDate: 2021-09-10T04:34:58Z
      DOI: 10.1177/00080683211037203
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 18.207.133.27
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-